# SDR SWIA200819078

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 9,409 hours, 8,138 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 941237
- Condition: Smoke
- Location: Right
- Part time: 19,985 hours, 16,359 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5928 - RECEIVED SMOKE TOILET CAUTION MESSAGE AFTER TAKEOFF.  REPLACED RIGHT AIR CYCLE MACHINE IAW 21-51-10.
